# SDR DLM88991653

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST CLASS OVEN SMOKING IN CABIN.  FOUND PAPER AND SHIPPING DOCUMENTS ON F/C OVEN INSERT.  CLEANED OVEN AND REMOVED INSERT.
